Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Treatment and cure for Light vaginal bleeding

Premium Questions

Dr. Manisha Jain MD

Can Keflex cause light vaginal bleeding? I finished taking it recently and have had pink (bloody) discharge for the past 5 days. ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Soumya MD

I have had consistent light vaginal bleeding for a month now and ongoing spotting for much longer LNMP 16/03/2014 ... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr. Ramadevi Wani MD

My periods have changed the last few months. in July, it was lighter. After that, I have had three that have had flow similar to a regular period. They do start later than they did in the past and end a little ealrier.... View answer

Answered by : Dr. Ramadevi Wani ( OBGYN)
Dr. Rakhi Tayal MD

My period ended on the 7th. Started amoxicillin and metronidazole on the 8th. Started light bleeding on the 12th. Could this be caused by antibiotics? Or should I be concerned and contact my ob/gyn? I am 33, and never had... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Ramadevi Wani MD

Hi I had an abortion one week back. I am having severe gas pains and light bleeding from two days ago. I was completely ok from the day of the abortion. I was not able to rest too well after the abortion. I have a one year... View answer

Answered by : Dr. Ramadevi Wani ( OBGYN)

Public Forum Discussions

Dr. Manisha Jain MD

hello, i take paracetamol to move my menstruationszyclus. i will do ivf and now i have slight bleeding. what aout the hormons and the ovaries. do i just move the bloodflow, or the menstriatonszyclus? i can still macke ivf?... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Shubham Jain MD

Hello doct I had sex on this month . During sex after me nd my partner got to know that there is a leaking ,so i got worry onthe nxt day i took ipill then on the nxt dy again we did sex but there is no any leakage nd after... View answer

Answered by : Dr. Shubham Jain ( General & Family Physician)
Dr. Purva Patel MD

My cycle started on the 15th...left on the 17th. I had sex with my husband on the 19th...started spotting on the 21st until the 25th. I then had sex with my husband on the 28th. Started back light bleeding & heavy cramping... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr. Dholariya Sagar Jayantilal MD

good afternoon dr. i took 200 mcg misoprostol two days before to abortion my 31 days... my last period is last month 10th to 14th. this month no period so i went to check up. urine test has come positive. so i took the... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)
Dr. Bhagyashree.B MD

hi. i have been experiencing light vaginal bleeding for the past two months a day or two after my periods. i have done a home pregnancy test but it came out negative, what could possibly be wrong? do i... View answer

Answered by : Dr. Bhagyashree.B ( OBGYN)

Mobile Questions and Answers

Dr. Dr. Sudhir Kumar MD

HI, VISIT GYNECOLOGIST

Dr.  Shafi Ullah Khan MD

Post coital bleeding in your age is not that much worrisome if contraceptive pills are being used. But there is no harm in being evaluated.

Dr. Kaushal Bhavsar MD

Yes it may be indicative of miscarriage. It also indicate H.mole. So better to consult gynecologist and discuss all these. Please hit thanks.